Alert archive / Kentucky / Flash Flood Watches in 2012

Flash Flood Watch 7, NWS Jackson, KY

July 27, 20124 counties in Kentucky

NWS Jackson, KY issued this flash flood watch at Jul 27, 2012, 11:39 AM EDT for 4 counties in Kentucky. It took effect at Jul 27, 2012, 4:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2012, 11:39 AM EDT (15:39 UTC)
In effect from
Jul 27, 2012, 4:00 PM EDT
Expired
Jul 28, 2012, 12:07 AM EDT
In force
8 hr
Issued by
NWS Jackson, KY
Flood severity
None

Counties Bath County, KY, Elliott County, KY, Fleming County, KY, Rowan County, KY

The radar

The Jackson,KY radar (KJKL), 70 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
863 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WGUS63 KJKL 271539
FFAJKL

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSON KY
1139 AM EDT FRI JUL 27 2012

...FLASH FLOODING POSSIBLE LATE THIS AFTERNOON AND TONIGHT...

.HEAVY RAIN OVER PARTS OF THE LICKING AND LITTLE SANDY RIVER BASINS
ON THURSDAY HAS LEFT THE GROUND SATURATED IN PARTS OF
BATH...ELLIOTT...FLEMING AND ROWAN COUNTIES. CLOSE TO 3 INCHES OF
RAIN WAS RECORDED IN SOME SPOTS ON THURSDAY...AND LOCALIZED HEAVY
RAIN OF 2 TO 3 INCHES WILL BE POSSIBLE AGAIN LATE THIS AFTERNOON AND
TONIGHT.

KYZ044-051-052-104-272345-
/O.NEW.KJKL.FF.A.0007.120727T2000Z-120728T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING-BATH-ROWAN-ELLIOTT-
INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD...
SANDY HOOK
1139 AM EDT FRI JUL 27 2012

...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON
THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL KENTUCKY...
  INCLUDING THE FOLLOWING AREAS...BATH...ELLIOTT...FLEMING AND 
  ROWAN.

* FROM 4 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT

* THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT MAY PRODUCE EXCESSIVE
  RAINFALL. HEAVY RAINFALL GREATER THAN 2 INCHES PER HOUR COULD
  RESULT IN LOCALIZED FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SBH
3 follow-up statements
303 
WGUS63 KJKL 271943
FFAJKL

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSON KY
343 PM EDT FRI JUL 27 2012

...FLASH FLOODING POSSIBLE TONIGHT...

.HEAVY RAIN OVER PARTS OF THE LICKING AND LITTLE SANDY RIVER
BASINS ON THURSDAY HAS LEFT THE GROUND SATURATED IN PARTS OF
BATH...ELLIOTT...FLEMING AND ROWAN COUNTIES. CLOSE TO 3 INCHES OF
RAIN WAS RECORDED IN SOME SPOTS ON THURSDAY...AND LOCALIZED HEAVY
RAIN OF 2 TO 3 INCHES WILL BE POSSIBLE AGAIN TONIGHT.

KYZ044-051-052-104-280345-
/O.CON.KJKL.FF.A.0007.120727T2000Z-120728T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING-BATH-ROWAN-ELLIOTT-
INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD...
SANDY HOOK
343 PM EDT FRI JUL 27 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF EAST CENTRAL KENTUCKY...INCLUDING THE FOLLOWING 
  AREAS...BATH...ELLIOTT...FLEMING AND ROWAN COUNTIES.

* THROUGH 4 AM EDT.

* THUNDERSTORMS TONIGHT MAY PRODUCE EXCESSIVE RAINFALL. HEAVY
  RAINFALL GREATER THAN 2 INCHES PER HOUR COULD RESULT IN LOCALIZED
  FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SBH
677 
WGUS63 KJKL 271956
FFAJKL

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSON KY
356 PM EDT FRI JUL 27 2012

...FLASH FLOODING POSSIBLE TONIGHT...

.HEAVY RAIN OVER PARTS OF THE LICKING AND LITTLE SANDY RIVER
BASINS ON THURSDAY HAS LEFT THE GROUND SATURATED IN PARTS OF
BATH...ELLIOTT...FLEMING AND ROWAN COUNTIES. CLOSE TO 3 INCHES OF
RAIN WAS RECORDED IN SOME SPOTS ON THURSDAY...AND LOCALIZED HEAVY
RAIN OF 2 TO 3 INCHES WILL BE POSSIBLE AGAIN TONIGHT.

KYZ044-051-052-104-280400-
/O.CON.KJKL.FF.A.0007.120727T2000Z-120728T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING-BATH-ROWAN-ELLIOTT-
INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD...
SANDY HOOK
356 PM EDT FRI JUL 27 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF EAST CENTRAL KENTUCKY...INCLUDING THE FOLLOWING
  AREAS...BATH...ELLIOTT...FLEMING AND ROWAN COUNTIES.

* THROUGH 4 AM EDT SATURDAY.

* THUNDERSTORMS TONIGHT MAY PRODUCE EXCESSIVE RAINFALL. HEAVY 
  RAINFALL GREATER THAN 2 INCHES PER HOUR COULD RESULT IN 
  LOCALIZED FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SBH
745 
WGUS63 KJKL 280407
FFAJKL

FLOOD WATCH
NATIONAL WEATHER SERVICE JACKSON KY
1207 AM EDT SAT JUL 28 2012

KYZ044-051-052-104-280515-
/O.CAN.KJKL.FF.A.0007.000000T0000Z-120728T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING-BATH-ROWAN-ELLIOTT-
INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD...
SANDY HOOK
1207 AM EDT SAT JUL 28 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL KENTUCKY HAS
BEEN CANCELLED. 

$$

KAS

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood watch went out at Jul 27, 9:53 AM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 27, 9:53 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
953 AM EDT FRI JUL 27 2012

.UPDATE...
ISSUED AT 952 AM EDT FRI JUL 27 2012

HAVE UPDATED NDFD BASED ON LATEST OBSERVATIONAL TRENDS AND BROKEN
LINE OF SHOWERS CURRENTLY MOVING ACROSS THE AREA. ZFP HAS ALSO BEEN UPDATED.

UPDATE ISSUED AT 645 AM EDT FRI JUL 27 2012

A FEW SHOWERS ARE PROGRESSING EASTWARD ACROSS NORTH CENTRAL KENTUCKY
AND WILL LIKELY DRIFT EAST ACROSS THE I-64 CORRIDOR OVER THE NEXT
SEVERAL HOURS. ISOLATED POPS HAVE BEEN REARRANGED TO ACCOUNT FOR
THESE HIT OR MISS SHOWERS. THIS COULD INDICATE A BOUNDARY WHICH COULD
AID IN SHOWER AND STORM DEVELOPMENT LATER THIS MORNING ACROSS OUR
EASTERN OR SOUTHEASTERN AREAS. THUS...HAVE INCREASED POPS TO
SCATTERED ACROSS THE SOUTHEAST WITH THE EXPANSION IN PRECIPITATION
ANTICIPATED.

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 255 AM EDT FRI JUL 27 2012

COLD POOL FROM WEAKENING MCS CONTINUES TO PUSH EAST AND IS ABOUT TO
THE VIRGINIA BORDER. THIS BOUNDARY WILL CONTINUE TO PUSH EAST AND
SOUTH TODAY...LEAVING BEHIND A QUIET...BUT WARM DAY FOR EASTERN
KENTUCKY. WE COULD SQUEEZE OUT A FEW SHOWERS ACROSS THE FAR SOUTHEAST
EARLY TODAY...BEFORE THE COLD POOL DEPARTS. HOWEVER...AFTER THAT...NO
BOUNDARIES OR FORCING AROUND FOR ANY NEW DEVELOPMENT TODAY.
THUS...HAVE DOWNPLAYED POPS TODAY. HIGHS TODAY WILL CLIMB TO AROUND
90 ONCE AGAIN WITH HEAT INDEX VALUES INTO THE MID TO UPPER 90S.

HOWEVER...BY MID TO LATE AFTERNOON...A VORT MAX DROPPING SOUTHEAST
INTO THE OHIO VALLEY MAY LEAD TO NEW SHOWER AND STORM DEVELOPMENT.
THIS ACTIVITY MAY DROP SOUTHEAST INTO NORTHERN KENTUCKY BY THIS
EVENING. ALTHOUGH SHEAR IS NOT FANTASTIC...500MB WINDS WILL BE NEAR
35 KNOTS...PROVIDING A LITTLE WIND SHEAR. INSTABILITY SHOULD BE
SUFFICIENT WITH SBCAPE CLIMBING TO AROUND 2000J/KG. THUS...GOING TO
HAVE TO WATCH THE SEVERE POTENTIAL AGAIN TODAY WITH DAMAGING WINDS
BEING THE MAIN THREAT ONCE AGAIN. FREEZING LEVELS REMAIN TOO HIGH TO
PROVIDE MUCH OF A HAIL THREAT. THE ONLY REAL QUESTION IS HOW FAR
SOUTH WILL THE PRECIPITATION MAKE IT. AS THE SHOWERS AND STORMS MOVE
SOUTH...IN THE MID TO LATE EVENING HOURS...WE WILL BE LOSING THE PEAK
INSTABILITY AND THE SHOWERS AND STORMS MAY BEGIN TO WEAKEN.
HOWEVER...MOMENTUM SHOULD HELP OUT AND IT LOOKS LIKE WE SHOULD AT
LEAST SEE THE ACTIVITY REACH THE I-64 CORRIDOR...BUT GOING TO KEEP
SOME LOWER POPS ACROSS THE REST OF THE AREA IN CASE THINGS HOLD
TOGETHER A BIT BETTER. THE SEVERE THREAT WILL LIKELY REMAIN ACROSS
THE NORTH AND IS WHERE SPC HAS HIGHLIGHTED A SLIGHT RISK OF SEVERE
STORMS TODAY.

THE COLD FRONT WILL FINALLY MAKE ITS WAY ACROSS THE AREA TONIGHT INTO
SATURDAY MORNING...SETTING UP A SLIGHTLY COOLER SATURDAY WITH HIGHS
ONLY IN THE MID 80S. IF THE FRONT HANGS UP...WE COULD SEE A FEW
ISOLATED SHOWERS OR STORMS IN THE SOUTHEAST AGAIN...SO HAVE KEPT A
SLIGHT CHANCE OF THUNDERSTORMS IN THE FORECAST.

.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 443 AM EDT FRI JUL 27 2012

SURFACE HIGH PRESSURE PASSING EAST OVER THE OHIO VALLEY AND GREAT
LAKES SHOULD BRING A DRY START TO THE PERIOD. THIS WILL BE UNDER NW
FLOW ALOFT BETWEEN A NE CONUS TROUGH AND A SOUTH CENTRAL CONUS RIDGE.
AS THE HIGH MOVES AWAY TO THE EAST...MOISTURE WILL BEGIN TO RETURN
AND DISTURBANCES WILL BE TRAVELING SE IN THE FLOW ALOFT. MODELS
DIFFER IN HANDLING THESE...BUT MOST HAVE LITTLE OR NO PRECIP LOCALLY
DURING THE WEEKEND. HOWEVER...THE 00Z RUN OF THE NAM HAS A SOLUTION A
LITTLE BIT DIFFERENT. IT SHOWS AN AREA OF PRECIP ORIGINATING IN THE
NORTHERN PLAINS ON SATURDAY IN A WARM AIR ADVECTION ZONE NE OF A
SURFACE LOW...WITH THIS PRECIP THEN TRACKING SE INTO OUR LOCAL AREA
ON SUNDAY AND SUNDAY NIGHT. THIS AREA OF LIGHT PRECIP IS PRESENT IN
OTHER MODELS AS WELL...BUT THEY DIFFER IN ITS TIMING AND PATH...AND
THE 00Z NAM WAS THE ONLY CURRENT MODEL RUN TO BRING IT PREDOMINANTLY
OVER KY. WOULD NOT RULE IT OUT HERE...BUT CONSIDERING THE LIGHT
PRECIP AMOUNTS AND UNCERTAINTY IN ITS PATH...HAVE OPTED FOR SUB 20
PERCENT POPS TO FINISH THE WEEKEND.

AS WARM AIR/MOISTURE ADVECTION INCREASES EARLY IN THE WORK WEEK AND
DISTURBANCES IN NW FLOW ALOFT CONTINUE TO PASS OVER...OUR POP WILL
INCREASE. THE POP PEAKS IN THE CHANCE CATEGORY TUESDAY INTO
WEDNESDAY IN ADVANCE OF ANOTHER COLD FRONT. THE FRONT WILL LOSE
MOMENTUM AS IT APPROACHES...AND IT IS UNCLEAR HOW EFFECTIVE IT WILL
BE AT PROVIDING AN AIR MASS CHANGE. FOR THAT REASON...HAVE CONTINUED
WITH SLIGHT CHANCE POPS FOR WEDNESDAY NIGHT AND THURSDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 818 AM EDT FRI JUL 27 2012

A FEW SHOWERS WERE OVER THE NORTHWESTERN PART OF THE FORECAST AREA AT
THE START OF THE PERIOD...ALONG WITH WIDESPREAD MVFR AND IFR. THE
SHOWERS ARE EXPECTED TO DISSIPATE THIS MORNING...AND CONDITIONS
SHOULD IMPROVE TO VFR. ADDITIONAL SHOWERS AND THUNDERSTORMS MAY
DEVELOP AGAIN LATE IN THE AFTERNOON OR EVENING...ESPECIALLY NEAR AND
NORTH OF KJKL...WHERE LOCALIZED IFR WILL BE POSSIBLE. WILL EXPECT
THE PRECIP TO DIE OUT A LITTLE AFTER SUNSET...LEAVING LARGE VFR INTO
THE NIGHT.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...SBH
SHORT TERM...KAS
LONG TERM....HAL
AVIATION...HAL
Hazardous weather outlook, Jul 27, 4:10 AM EDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
410 AM EDT FRI JUL 27 2012

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-281200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
410 AM EDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. A FEW STORMS COULD
BECOME SEVERE LATE THIS AFTERNOON AND EVENING...MAINLY ALONG AND
NORTH OF I-64. THE MAIN THREATS WILL BE DAMAGING WINDS AND LOCALIZED
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY...MAINLY NEAR THE WEST
VIRGINIA AND VIRGINIA BORDER.

THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES FROM MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR FLOODING TO
THE NATIONAL WEATHER SERVICE IN JACKSON.

KAS/HAL

In the hours before

Local storm report, Jul 27, 8:47 AM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
847 AM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     4 WSW MOUNT STERLING    38.04N 84.01W
07/26/2012                   MONTGOMERY         KY   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF PREWITT GRASSY LICK
            ROAD AND WINCHESTER ROAD.

&&

JP
Local storm report, Jul 27, 8:49 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
849 AM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND DMG     SHARPSBURG              38.20N 83.93W
07/26/2012                   BATH               KY   911 CALL CENTER

            TREE ACROSS THE ROAD ON WEST TUNNEL HILL ROAD.

0650 PM     TSTM WND DMG     3 N MOUNT STERLING      38.10N 83.95W
07/26/2012                   MONTGOMERY         KY   911 CALL CENTER

            BILLBOARD DAMAGED ON US 60 EAST NEAR THE 133 EXIT.

0650 PM     TSTM WND DMG     MOUNT STERLING          38.06N 83.95W
07/26/2012                   MONTGOMERY         KY   911 CALL CENTER

            LARGE LIMB ACROSS THE ENTRANCE TO 911 CENTER ON 200 OAK
            GROVE DRIVE.

0653 PM     TSTM WND DMG     4 WSW MOUNT STERLING    38.04N 84.01W
07/26/2012                   MONTGOMERY         KY   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF PREWITT GRASSY LICK
            ROAD AND WINCHESTER ROAD.

0657 PM     TSTM WND DMG     OWINGSVILLE             38.14N 83.76W
07/26/2012                   BATH               KY   911 CALL CENTER

            TREE ACROSS ROAD AT SMOOT AVE. AND AT THE BRIDGE ON
            BYPASS ROAD.

0710 PM     TSTM WND DMG     SALT LICK               38.12N 83.62W
07/26/2012                   BATH               KY   911 CALL CENTER

            TREES ACROSS US 60 EAST.

0733 PM     TSTM WND DMG     4 SE MOUNT STERLING     38.02N 83.89W
07/26/2012                   MONTGOMERY         KY   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF SPENCER ROAD AND
            WHITAKER LANE.

0735 PM     TSTM WND GST     2 W MOUNT STERLING      38.06N 83.98W
07/26/2012  M54.00 MPH       MONTGOMERY         KY   AWOS

            GUST MEASURED AT MOUNT STERLING AIRPORT.

&&

JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 10:46 PM EDTAreal Flood AdvisoryJKLFleming, Rowan104 min
Jul 26, 11:58 PM EDTAreal Flood AdvisoryJKLBath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more3 hr
Jul 27, 12:15 AM EDTFlash Flood WarningJKLFleming, Rowan3 hr
Jul 27, 7:23 PM EDTSevere Thunderstorm WarningJKLBath, Fleming52 min
Jul 27, 7:49 PM EDTSevere Thunderstorm WarningJKLBath, Montgomery26 min
Jul 27, 7:59 PM EDTSevere Thunderstorm WarningJKLBath, Elliott, Fleming, Menifee, Montgomery, Morgan and 2 more46 min

Nearby

Flash Flood Watches in Kentucky, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.